MAUDE Adverse Event Report: ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-005
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare professional reported "once they dropped the implant into the funnel, the implant would not propel into the pocket".Device was not implanted.
 
Additional Manufacturer Narrative
Clarification d.4 lot number : 23l15c.A review of the device history record has been initiated.F any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: inadequate lubrication.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d1, d3, d4, g1, h4, h6.
 
Event or Problem Description

Brand Name
KELLER FUNNEL2 (5PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (KELLER)
1239 se indian street
suite 112
stuart FL 34997
Manufacturer (Section G)
ALLERGAN (KELLER)
1239 se indian street
suite 112
stuart FL 34997
Manufacturer Contact
terry ingram
1239 se indian street
suite 112
stuart, FL 34997
7722199993
MDR Report Key22436623
Report Number3011299751-2025-00087
Device Sequence Number17301213
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public(01)10888628043725(10)23L15C(11)231212(17)251212
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Catalogue NumberHA-005
Device Lot Number23L15C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date11/03/2025
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown